Alert archive / Georgia / River Flood Warnings in 2022
River Flood Warning 96, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Apr 7, 2022, 6:26 AM EDT for Coweta County, Fayette County, Spalding County, Georgia. It was in force for 15 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 7, 2022, 6:26 AM EDT (10:26 UTC)
- Expired
- Apr 7, 2022, 9:29 PM EDT
- In force
- 15 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Coweta County, GA, Fayette County, GA, Spalding County, GA
The radar
The Atlanta radar (KFFC), 8 km from the middle of the area, began a volume at 10:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Line Creek at Highway 85 near Senoia (LING1). The gauge peaked at 10.57 ft at Apr 7, 2022, 11:00 AM EDT.
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 15 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02344700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
711 WGUS42 KFFC 071026 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Peachtree City GA 626 AM EDT Thu Apr 7 2022 ...The National Weather Service in Peachtree City GA has issued a Flood Warning for the following rivers in Georgia... Line Creek near Senoia affecting Coweta, Fayette and Spalding Counties. For the Flint River Basin...including Americus, Lovejoy, Lake Horton, Lake Kedron Tailrace, Lake Peachtree Tailrace, Woolsey, Sharpsburg, Peachtree City, Below Lake McIntosh, Senoia, Griffin, Orchard Hill, Flint River near Griffin, Thomaston, Molena, Carsonville Hwy. 19, Montezuma, Turkey Creek at Byromville... Moderate flooding is forecast. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Additional information is available at weather.gov/atlanta. && GAC077-113-255-072230- /O.NEW.KFFC.FL.W.0096.220407T1026Z-000000T0000Z/ /LING1.1.ER.220407T1001Z.220407T1001Z.000000T0000Z.NO/ 626 AM EDT Thu Apr 7 2022 ...FLOOD WARNING IN EFFECT FROM THIS MORNING UNTIL FURTHER NOTICE... * WHAT...Minor flooding is expected. * WHERE...Line Creek near Senoia. * WHEN...From this morning until further notice. * IMPACTS...At 10 feet, Minor flooding of the natural flood plain begins which primarily affects agricultural and wooded areas. A small dirt utility access road near the Georgia Highway 85 bridge goes underwater. * ADDITIONAL DETAILS... - At 6:01 AM EDT Thursday the stage was 9.8 feet and rising. - Forecast...No forecast is available for this location. - Flood stage is 10 feet. && LAT...LON 3332 8456 3336 8448 3326 8447 3325 8455 $$
2 follow-up statements
619
WGUS82 KFFC 071632
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
1232 PM EDT Thu Apr 7 2022
...The Flood Warning continues for the following rivers in Georgia...
Line Creek near Senoia affecting Coweta, Fayette and Spalding
Counties.
For the Flint River Basin...including Americus, Lovejoy, Lake
Horton, Lake Kedron Tailrace, Lake Peachtree Tailrace, Woolsey,
Sharpsburg, Peachtree City, Below Lake McIntosh, Senoia, Griffin,
Orchard Hill, Flint River near Griffin, Thomaston, Molena,
Carsonville Hwy. 19, Montezuma, Turkey Creek at Byromville...
Moderate flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC077-113-255-080445-
/O.CON.KFFC.FL.W.0096.000000T0000Z-000000T0000Z/
/LING1.N.ER.220407T1001Z.220407T1517Z.000000T0000Z.NO/
1232 PM EDT Thu Apr 7 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Line Creek near Senoia.
* WHEN...Until further notice.
* IMPACTS...At 10 feet, Minor flooding of the natural flood plain
begins which primarily affects agricultural and wooded areas. A
small dirt utility access road near the Georgia Highway 85 bridge
goes underwater.
* ADDITIONAL DETAILS...
- At 11:31 AM EDT Thursday the stage was 10.6 feet and steady.
- Recent Activity...The maximum river stage in the 24 hours
ending at 11:31 AM EDT Thursday was 10.6 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 10 feet.
- Flood History...This crest compares to a previous crest of
10.5 feet on 09/17/2020.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3332 8456 3336 8448 3326 8447 3325 8455
$$005 WGUS82 KFFC 080129 FLSFFC Flood Statement National Weather Service Peachtree City GA 929 PM EDT Thu Apr 7 2022 ...The Flood Warning is cancelled for the following rivers in Georgia... Line Creek near Senoia affecting Coweta, Fayette and Spalding Counties. GAC077-113-255-080230- /O.CAN.KFFC.FL.W.0096.000000T0000Z-220408T0129Z/ /LING1.N.ER.220407T1001Z.220407T1517Z.220408T0025Z.NO/ 929 PM EDT Thu Apr 7 2022 ...FLOOD WARNING IS CANCELLED... The Flood Warning is cancelled for the Line Creek near Senoia. * ADDITIONAL DETAILS... - At 9:01 PM EDT Thursday the stage was 9.9 feet. - Forecast...No forecast is available for this location. - http://www.weather.gov/safety/flood && LAT...LON 3332 8456 3336 8448 3326 8447 3325 8455 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 7, 3:56 AM EDT, 2 hours 30 minutes earlier.
Area forecast discussion, Apr 7, 3:56 AM EDT, 2 hours 30 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 356 AM EDT Thu Apr 7 2022 ...Generally Dry, Chilly Remainder of the Week as Storm Cleanup Continues... .SHORT TERM /Today through Friday/... Line of convection continues to push south and east through middle Georgia this morning, losing its punch as it goes. Expect it to clear the CWA by mid morning at the latest, with clearing conditions behind it. Breezy and sunny conditions are expected today, though winds should stay sub-Wind Advisory criteria. Near seasonal temperatures are expected today with highs in the 60s and low 70s. By Friday morning, low temperatures will drop into the 40s over the area, except mid to upper 30s over northeast Georgia. Highs Friday will be much cooler, running 7 to 17 degrees below climatology (highs in the 50s and 60s). Large parent low over the Midwest will circulate and slide eastward, extending large wrap-around moisture field back into north Georgia by Friday. Forecast models are in good agreement with adding slight chance to chance PoPs back over the far tier of north Georgia counties mid-morning Friday and into the evening hours. There is some uncertainty whether moisture will hold over far northeast Georgia into the overnight period, which may be a concern for a brief, light wintry mix as cooling temperatures combine with exiting moisture just after midnight Saturday morning. 31 .LONG TERM /Friday Night through Wednesday/... Aforementioned broad low pressure system will slowly progress eastward over the Great Lakes/Canada into the weekend, with several pulses rounding through the trough and keeping low-end PoPs over north Georgia Saturday. Dry northwest flow will reinforce cooler air over the state, with lows Saturday morning and again Sunday morning settling into the low to mid 30s. While dew points may be too dry for areas of frost development, have included 'patchy frost' in the grids for portions of north Georgia both Saturday and Sunday. Frost/Freeze products may be necessary for this period. Reminder - the Frost/Freeze program for far northeast Georgia will begin April 15. Recent heavy rainfall could make drying difficult, but Fire Weather may once again be a concern late in the weekend given minRH values in the low to mid 20s. Will need to monitor evaporation/green up under sunny skies over the next few days to determine risk. Forecast remains dry into early next week with moisture increasing around the periphery of upper level ridge by Monday afternoon. Models are in decent agreement with steady, messy moisture axis over the region through Wednesday, with hope of a cold frontal passage late Wednesday/early Thursday to sweep it out. There is still high uncertainty on potency of this low/frontal system and timing of it pushing through the state. Stay tuned, but at least for now we can rest that SPC has not included any early outlook for Day 8 for the state. 31 && .AVIATION... 06Z Update... Beginning to see clearing as line of convection makes headway south and east over the area. Isolated showers and thunderstorms continue behind the main line, but are expected to have minimal impacts. Should begin to see improvement at the ATL-area TAF sites within the next hour to two, with other sites by 09-10z. Then VFR through the TAF period. The improvement is accompanied by wind shift to the NW, and could see some low-end gusts through the overnight period. Winds will remain 8-12kt through the morning, increasing to 12-15kt with gusts to 25kt through the afternoon before decreasing again after 00z. //ATL Confidence...06Z Update... Medium confidence on improvement timing and conditions in the next 4-6 hours. High on all other elements. 31 && .PRELIMINARY POINT TEMPS/POPS... Athens 68 43 60 37 / 5 0 10 0 Atlanta 66 44 58 38 / 0 0 5 0 Blairsville 62 36 49 31 / 0 0 40 10 Cartersville 66 41 56 34 / 0 0 10 0 Columbus 70 44 65 39 / 5 0 0 0 Gainesville 65 43 56 37 / 5 0 20 0 Macon 72 43 67 38 / 5 0 0 0 Rome 68 41 56 36 / 0 0 20 0 Peachtree City 67 41 60 36 / 0 0 5 0 Vidalia 72 48 69 44 / 40 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Flood Watch until 8 AM EDT this morning for the following zones: Baldwin...Bibb...Bleckley...Butts...Chattahoochee...Crawford... Crisp...Dodge...Dooly...Emanuel...Glascock...Greene...Hancock... Harris...Houston...Jasper...Jefferson...Johnson...Jones... Lamar...Laurens...Macon...Marion...Meriwether...Monroe... Montgomery...Morgan...Muscogee...Oglethorpe...Peach...Pike... Pulaski...Putnam...Schley...Stewart...Sumter...Talbot... Taliaferro...Taylor...Telfair...Toombs...Treutlen...Troup... Twiggs...Upson...Warren...Washington...Webster...Wheeler... Wilcox...Wilkes...Wilkinson. && SHORT TERM...31 LONG TERM....31 AVIATION...31
Hazardous weather outlook, Apr 7, 12:26 AM EDT, 6 hours before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1226 AM EDT Thu Apr 7 2022 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-080430- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1226 AM EDT Thu Apr 7 2022 This Hazardous Weather Outlook is for portions of North and Central Georgia. ...A FLOOD WATCH REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING FOR PORTIONS OF CENTRAL GEORGIA... .DAY ONE...Tonight... One final round of showers and thunderstorms are expected to move through eastern and central Georgia through the night. The primary threat will be flash flooding with saturated soils receiving an additional half to one and a half inches of rainfall. Other threats will include frequent lightning and strong gusty winds. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Apr 7, 1:35 AM EDT, 4 hours 51 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
135 AM EDT Thu Apr 7 2022
GAZ022-023-033-034-070600-
Hall GA-North Fulton GA-Forsyth GA-Gwinnett GA-
135 AM EDT Thu Apr 7 2022
...A strong thunderstorm will impact portions of Forsyth, north
central Gwinnett, southwestern Hall and northeastern Fulton Counties
through 200 AM EDT...
At 135 AM EDT, a strong thunderstorm was over Milton, or 8 miles
southwest of Cumming, moving northeast at 50 mph.
HAZARD...Winds up to 40 mph and up to penny sized hail.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Cumming, Roswell, Alpharetta, Milton, Sugar Hill, Buford, Flowery
Branch, Oakwood, Drew, Buford Dam-Lake Lanier Parks, Coal Mountain,
Brookwood, Aqualand Park, Chestatee, Oscarville and Lake Lanier
Islands.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
&&
LAT...LON 3429 8390 3418 8389 3405 8431 3413 8436
3434 8403
TIME...MOT...LOC 0535Z 240DEG 42KT 3413 8426
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHLocal storm report, Apr 7, 1:37 AM EDT, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
137 AM EDT THU APR 07 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 PM HAIL RAMHURST 34.70N 84.73W
04/06/2022 E0.70 INCH MURRAY GA AMATEUR RADIO
DIME SIZE HAIL REPORTED IN RAMHURST.
&&
EVENT NUMBER FFC2200378
LUSKLocal storm report, Apr 7, 1:57 AM EDT, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
157 AM EDT THU APR 07 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL 3 E COLE CITY 34.98N 85.51W
04/06/2022 M1.00 INCH DADE GA TRAINED SPOTTER
PICTURE PROVIDED OF QUARTER SIZED HAIL NEAR
INTERSECTION OF PICKET POST TRAIL AND STALLINGS RD.
&&
EVENT NUMBER FFC2200379
LUSKLocal storm report, Apr 7, 2:00 AM EDT, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
200 AM EDT THU APR 07 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 PM HAIL COLE CITY 34.98N 85.56W
04/06/2022 M1.25 INCH DADE GA TRAINED SPOTTER
PICTURE PROVIDED OF HALF-DOLLAR SIZED HAIL NEAR
INTERSECTION OF DENNIS RD AND NEW HOME LOOP.
&&
EVENT NUMBER FFC2200380
LUSKSpecial weather statement, Apr 7, 2:04 AM EDT, 4 hours 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
204 AM EDT Thu Apr 7 2022
GAZ024-025-027-035-070630-
Madison GA-Banks GA-Jackson GA-Barrow GA-
204 AM EDT Thu Apr 7 2022
...A strong thunderstorm will impact portions of central Barrow,
southeastern Banks, southeastern Jackson and northwestern Madison
Counties through 230 AM EDT...
At 203 AM EDT, a strong thunderstorm was near Winder, moving
northeast at 40 mph.
HAZARD...Up to penny sized hail, frequent lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Minor damage to exposed surfaces is possible. Heavy rain
may cause temporary street flooding especially in poor
drainage areas.
Locations impacted include...
Winder, Jefferson, Commerce, Arcade, Nicholson, Ila, Russell,
Pocataligo, Peach State Speedway and Apple Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3426 8334 3424 8334 3426 8330 3424 8324
3425 8324 3425 8320 3424 8317 3427 8311
3426 8312 3423 8308 3419 8310 3396 8367
3400 8374 3407 8375 3430 8337
TIME...MOT...LOC 0603Z 237DEG 34KT 3404 8366
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPHSpecial weather statement, Apr 7, 4:36 AM EDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
436 AM EDT Thu Apr 7 2022
GAZ096-097-105-107>109-070900-
Dooly GA-Wilcox GA-Laurens GA-Bleckley GA-Dodge GA-Pulaski GA-
436 AM EDT Thu Apr 7 2022
...Strong thunderstorms will impact portions of west central Laurens,
northwestern Dodge, Pulaski, northwestern Wilcox, northeastern Dooly
and Bleckley Counties through 500 AM EDT...
At 436 AM EDT, a line of strong thunderstorms was along a line
extending from near Cochran to near Tippettville, and moving east at
35 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Cochran, Hawkinsville, Vienna, Chester, Dexter, Dudley, Cadwell,
Pineview, Rentz, Dubois, Browndale, Empire, Mobley Crossing, Mock
Springs, Roddy, Baileys Park, Rowland, Ocmulgee Banks, Finleyson and
Royal.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3211 8379 3240 8352 3239 8350 3241 8348
3243 8349 3249 8342 3253 8298 3243 8294
3205 8339
TIME...MOT...LOC 0836Z 267DEG 30KT 3243 8331 3213 8365
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 8:12 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Montgomery, Toombs, Treutlen and 1 more | 48 min |
| Apr 6, 8:17 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Gordon, Murray, Whitfield | 28 min |
| Apr 6, 8:19 PM EDT | Special Weather Statement | FFC | Floyd | 26 min |
| Apr 6, 8:20 PM EDT | Special Weather Statement | FFC | Fannin | 25 min |
| Apr 6, 8:22 PM EDT | Tornado Warning | FFC | Emanuel, Johnson | 23 min |
| Apr 6, 8:36 PM EDT | Tornado Warning | FFC | Emanuel | 12 min |
| Apr 6, 8:45 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Gilmer, Pickens | 30 min |
| Apr 6, 8:55 PM EDT | Special Weather Statement | FFC | Fannin | 35 min |
| Apr 6, 8:57 PM EDT | Severe Thunderstorm Warning | FFC | Toombs | 18 min |
| Apr 6, 9:14 PM EDT | Special Weather Statement | FFC | Dawson, Gilmer, Lumpkin | 31 min |
| Apr 6, 9:16 PM EDT | Special Weather Statement | FFC | Union | 29 min |
| Apr 6, 9:26 PM EDT | Special Weather Statement | FFC | Haralson | 34 min |
| Apr 6, 10:06 PM EDT | Special Weather Statement | FFC | Cobb, Douglas | 24 min |
| Apr 6, 10:11 PM EDT | Special Weather Statement | FFC | Dawson, Lumpkin | 34 min |
| Apr 6, 10:23 PM EDT | Special Weather Statement | FFC | Carroll | 37 min |
| Apr 6, 10:32 PM EDT | Special Weather Statement | FFC | Douglas, Fulton | 28 min |
| Apr 6, 10:51 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Fulton | 24 min |
| Apr 6, 11:05 PM EDT | Special Weather Statement | FFC | Carroll, Douglas | 25 min |
| Apr 6, 11:15 PM EDT | Special Weather Statement | FFC | DeKalb | 30 min |
| Apr 6, 11:40 PM EDT | Special Weather Statement | FFC | Coweta, Heard | 35 min |
| Apr 6, 11:43 PM EDT | River Flood Warning | FFC | Bibb, Crawford, Houston, Peach | 47 hr |
| Apr 6, 11:49 PM EDT | River Flood Warning | FFC | Monroe | 23 hr |
| Apr 7, 12:15 AM EDT | Special Weather Statement | FFC | Clayton, Coweta, Fayette | 30 min |
| Apr 7, 12:42 AM EDT | River Flood Warning | FFC | Cobb, Douglas | 9 hr |
| Apr 7, 12:45 AM EDT | Special Weather Statement | FFC | Henry, Newton, Spalding | 30 min |
| Apr 7, 12:49 AM EDT | River Flood Warning | FFC | Baldwin, Washington, Wilkinson | 41 hr |
| Apr 7, 1:09 AM EDT | Flash Flood Warning | FFC | Clayton, Fayette, Henry, Newton, Rockdale | 5 hr |
| Apr 7, 1:24 AM EDT | Special Weather Statement | FFC | Butts, Jasper | 36 min |
| Apr 7, 1:28 AM EDT | Special Weather Statement | FFC | Lamar, Pike, Upson | 32 min |
| Apr 7, 1:35 AM EDT | Special Weather Statement | FFC | Forsyth | 25 min |
| Apr 7, 2:04 AM EDT | Special Weather Statement | FFC | Barrow, Jackson | 26 min |
| Apr 7, 2:18 AM EDT | River Flood Warning | FFC | Newton, Rockdale | 4 hr |
| Apr 7, 2:54 AM EDT | River Flood Warning | FFC | Chattahoochee, Muscogee | 50 hr |
| Apr 7, 2:54 AM EDT | River Flood Warning | FFC | Clarke, Greene, Oconee | 30 hr |
| Apr 7, 3:48 AM EDT | River Flood Warning | FFC | Wilkes | 8 hr |
| Apr 7, 4:36 AM EDT | Special Weather Statement | FFC | Bleckley, Pulaski | 24 min |
| Apr 7, 5:40 AM EDT | River Flood Warning | FFC | Putnam | 13 hr |
| Apr 7, 5:44 AM EDT | River Flood Warning | FFC | Jones | 11 hr |
| Apr 7, 5:54 AM EDT | River Flood Warning | FFC | Dooly | 64 min |
| Apr 7, 6:32 AM EDT | River Flood Warning | FFC | Carroll | 3 hr |
| Apr 7, 6:41 AM EDT | Special Weather Statement | FFC | Telfair | 34 min |
| Apr 7, 11:25 AM EDT | River Flood Warning | FFC | Fayette, Spalding | 30 hr |
| Apr 7, 12:45 PM EDT | River Flood Warning | FFC | Dooly | 17 hr |
Nearby
River Flood Warnings in Georgia, 2022Every river flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.